MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes High impedance (1291); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a stimloc lead.It was reported there was a high impedance for contact 0 on the lead when using an alligator clip to check during an impedance reading.The contacts 1, 2, and 3 were all within normal range and could increase in amplitude without error.The impedance on contact 0 was reported to be 3043 ohms.When the interoperative testing with an ens was performed contact 0 wouldn't exceed 2.5 but the rest of the contacts performed without a problem.The lead was replaced with another lead from the same lot and all the impedances were reported to be within normal range and no further problems occurred when increasing the amplitude during testing.The issue was resolved at the time of the report.No further complications were reported as a result of this event.
 
Event or Problem Description
Additional information was received.The high impedance was not determined and was an unknown cause.Patient information was updated.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.(b)(4) replaces previous codes of type.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis of the lead model 3387s.No anomalies were identified.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6604572
Report Number2649622-2017-04954
Device Sequence Number1170660
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1FGWD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by ManufacturerNot provided
07/26/2017
07/26/2017
08/18/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date06/06/2017
07/27/2017
09/07/2017
09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight68